# SDR TRBA20120628001

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 32,033 hours, 34,658 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Discharged
- Location: Elt
- Component: Elt
- Component part number: S182350205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE PORTABLE AFT ELT BATTERY HAD A LOW INDICATION. THE ACFT WAS REMOVED FROM SERIVCE.  R & R PORTABLE ELT AFT AND TESTED IAW EX -ATR-25-OPT-001 WORKING PROPERLY.  OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
